I have a friends and for almost two years he has been wearing a patch and if he is in pain he will cut an end open and eat a bit from inside. He is really wanting to get off of them what is an easy way! If he doesn't have them he losing his mind and aches and flops around and its very scary! Please help!
He could kill himself. He needs to get back to the pain doc today and tell the truth about what he's doing. It's gonna b hard to get off and he can't do it alone. I would consider this an emergency. He's not right, abusing Fentanyl this way is gonna cause more big times problems.
Best of Luck, he's fortunate to have a friend like u that cares.
That is extremely scary & can easily be fatal!!! I was on 75mcg every 48hours & I got to a point where I was in so much pain & I just knew it was going to continually get worse. I went to the emergency room & went into detox. It sucked big time for 2 days but they gave me lots of ativan, medicine for nausea. I was in there for 4 days, I should have stayed a few more. I was put on Suboxone. I wish him all the best & urge him to go to the hospital ASAP! You are a good friend!
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2011 • 4 answers
Posted 4 Jul 2012 • 7 answers
Posted 3 Jan 2013 • 1 answer
Posted 13 Jan 2013 • 4 answers
I have been on fentanyl 100 mcg for about 6 months and my doc dropped me I don't have enough patches
Posted 29 Jan 2013 • 5 answers